# SDR HALA2017012000010

- Difficulty date: January 20, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 56,397 hours, 10,307 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 8987381
- Part serial: 0467
- Condition: Damaged
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER ALL ENGINES START, STATUS MESSAGE FOR APU FIRE LOOP 1.   REPLACED THE APU NR 1 FIRE DETECTION LOOP CARD, M685.  FOUND INSULATION RESISTANCE CHECK FLUCTUATING ON UPPER NR 1 LOOP. PERFORMED RESISTANCE AND WIRING CHECKS IAW WDM 26-15-11.   REPLACED THE UPPER NR 1 FIRE DETECTION LOOP IAW AMM 26-15-02. OPS AND LEAK CHECKED GOOD.
